Normality for elementary subgroup functors. / Bak, A.; Vavilov, N.
In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 118, No. 1, 1995, p. 35-47.Research output: Contribution to journal › Article
}
TY - JOUR
T1 - Normality for elementary subgroup functors
AU - Bak, A.
AU - Vavilov, N.
PY - 1995
Y1 - 1995
M3 - Article
VL - 118
SP - 35
EP - 47
JO - Mathematical Proceedings of the Cambridge Philosophical Society
JF - Mathematical Proceedings of the Cambridge Philosophical Society
SN - 0305-0041
IS - 1
ER -
ID: 5023287